# SDR SWAA2013012311696

- Difficulty date: January 8, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500B STR 16L HAS CRACKED STRINGER CLIP AT INBOARD FASTENER ON WEB (AS MARKED).  REMOVED AND REPLACED STRINGER CLIP P/N 69-35340Y2 PER SRM 51-40-05, SRM 51-40-02 AND DRAWING 65C22908.
